# SDR 05FDEA04424

- Difficulty date: December 30, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 12,683 hours, 6,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 29.5-30.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR TRACK CORRODED AT LBL 77 3" AFT OF FS 30.  REMOVED AND REPLACED DAMAGED SEAT TRACK SECTION FROM FS 29.5 TO FS 30.5 LBL 77 IAW A300-600 SRM 53-10-16 AND EA NR 6-5310-92607.
